# SDR FDEA202512122247

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SHEAR WEB HAD MULTIPLES SPOTS OF CORROSION, BS 1680 - 1720,  AREA OUT OF LIMITS. BS 1697, LBL 08 IAW SRM 53-60-51-1A.   REPAIRED IAW SRM 53-60-51-2R, REPAIR 2, ALTERNATIVE II.
